Alert archive / Nevada / Red Flag Warnings in 2020

Red Flag Warning 10, NWS Reno, NV

June 26, 20207 counties in Nevada; Madera County, Mono County, California

NWS Reno, NV issued this red flag warning at Jun 26, 2020, 9:00 AM PDT for 7 counties in Nevada; Madera County, Mono County, California. It took effect at Jun 27, 2020, 12:00 PM PDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2020, 9:00 AM PDT (16:00 UTC)
In effect from
Jun 27, 2020, 12:00 PM PDT
Expired
Jun 28, 2020, 11:00 PM PDT
In force
35 hr
Issued by
NWS Reno, NV

Counties Madera County, CA, Mono County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 81 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 4.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2645 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

932 
WWUS85 KREV 261600
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
900 AM PDT Fri Jun 26 2020

CAZ274-NVZ420-421-423-429-271600-
/O.UPG.KREV.FW.A.0008.200627T2100Z-200629T0600Z/
/O.NEW.KREV.FW.W.0010.200627T2100Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
900 AM PDT Fri Jun 26 2020

...RED FLAG WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND 
THE EASTERN SIERRA...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
2 PM Saturday to 11 PM PDT Sunday. The Fire Weather Watch is no
longer in effect.

* Changes...Upgraded to Red Flag Warning.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 15 to 30 mph with gusts up to 
  45 mph Saturday and Sunday. Slight reduction in wind for the 
  valleys overnight. Ridge gusts up to 70 mph.

* Humidity...5% to 15% for West-Central Nevada...10% to 20%
  elsewhere. Poor recoveries Saturday night.

* Duration...6 to 10 hours on Saturday with little abatement 
  overnight for some locations. 6 to 12 hours for Sunday.

* Impacts...The combination of gusty winds and low humidity can
  cause fire to rapidly grow in size and intensity before first
  responders can contain them. Lightning hold-over fires from the
  last couple days may become large with these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

Hoon

http://weather.gov/reno
6 follow-up statements
360 
WWUS85 KREV 262050
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
150 PM PDT Fri Jun 26 2020

CAZ274-NVZ420-421-423-429-290600-
/O.EXT.KREV.FW.W.0010.200627T1900Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
150 PM PDT Fri Jun 26 2020

...RED FLAG WARNING NOW IN EFFECT FROM NOON SATURDAY TO 11 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND
THE EASTERN SIERRA...

* Changes...Earlier start to Red Flag Warning.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 15 to 30 mph with gusts up to 
  45 mph Saturday and Sunday. Slight reduction in wind for the 
  valleys overnight. Ridge gusts up to 70 mph.

* Humidity...5% to 15% for West-Central Nevada...10% to 20% 
  elsewhere. Poor recoveries Saturday night.

* Duration...6 to 10 hours on Saturday with little abatement 
  overnight for some locations. 6 to 12 hours for Sunday.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them. Lightning hold-over fires from 
  the last couple days may become large with these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
540 
WWUS85 KREV 271236
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
536 AM PDT Sat Jun 27 2020

CAZ274-NVZ420-421-423-429-282300-
/O.CON.KREV.FW.W.0010.200627T1900Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
536 AM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM
PDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA
AND THE EASTERN SIERRA...

* Changes...Increased winds.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 15 to 30 mph with gusts 45 to 55
  mph today and Sunday. Strongest winds Sunday. Slight reduction 
  in wind for the valleys overnight. Ridge gusts up to 70 mph.

* Humidity...5% to 15% for West-Central Nevada and the Sierra
  Front with 10% to 20% elsewhere Saturday. Poor recoveries 
  Saturday night. 5% to 13% Southern Mono County and the Lahontan 
  Basin with 10% to 20% elsewhere Sunday.

* Duration...6 to 10 hours on Saturday with little abatement 
  overnight for some locations. 6 to 12 hours for Sunday.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them. Lightning hold-over fires from 
  the last couple days may become large with these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
461 
WWUS85 KREV 272141
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
241 PM PDT Sat Jun 27 2020

CAZ274-NVZ420-421-423-429-282300-
/O.CON.KREV.FW.W.0010.000000T0000Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
241 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND THE EASTERN
SIERRA...

* Changes...None.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 20 to 30 mph with gusts 40 to 55
  mph this afternoon and evening, and again on Sunday. Strongest
  winds Sunday and those winds will start earlier in the day
  compared to today. Slight reduction in wind for the valleys
  overnight, but mid-slopes and ridges will stay breezy with gusts
  over 30 mph at times. Ridge gusts up to 70 mph.

* Humidity...5% to 15% for West-Central Nevada and the Sierra
  Front with 10% to 20% elsewhere this afternoon. Poor recoveries
  tonight with some mid-slope areas only rising to 20 to 25%. For
  Sunday: 5% to 13% Southern Mono County and the Lahontan Basin 
  with 10% to 20% elsewhere.

* Duration...6 to 10 hours today with little abatement overnight
  for some mid-slope and ridge locations. 6 to 12 hours for
  Sunday, especially south of Highway 50 and in the Eastern
  Sierra.

* Impacts...The combination of strong gusty winds and low 
  humidity can cause fire to rapidly grow in size and intensity 
  before first responders can contain them. Lightning hold-over 
  fires from the last couple days may become large with these 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
442 
WWUS85 KREV 280437
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
937 PM PDT Sat Jun 27 2020

CAZ274-NVZ420-421-423-429-290000-
/O.CON.KREV.FW.W.0010.000000T0000Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
937 PM PDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND THE EASTERN
SIERRA...

* Changes...Wording update for ongoing conditions along with
  wind shift mention on Sunday.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 20 to 30 mph with gusts 40 to 55
  mph again on Sunday. Slight reduction in wind for the valleys
  tonight, but mid-slopes and ridges will stay breezy with gusts
  over 30 mph at times. Ridge gusts up to 70 mph. Winds will shift
  to the northwest Sunday afternoon-evening behind a cold front.

* Humidity...Poor recoveries tonight with some mid-slope areas 
  only rising to 20 to 25%. For Sunday: 5% to 13% Southern Mono 
  County and the Lahontan Basin with 10% to 20% elsewhere.

* Duration...Little abatement overnight for some mid-slope and 
  ridge locations. 6 to 12 hours for Sunday, especially south of 
  Highway 50 and in the Eastern Sierra.

* Impacts...The combination of strong gusty winds and low 
  humidity can cause fire to rapidly grow in size and intensity 
  before first responders can contain them. Lightning hold-over 
  fires from the last couple days may become large with these 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
679 
WWUS85 KREV 281116
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
416 AM PDT Sun Jun 28 2020

CAZ274-NVZ420-421-423-429-290600-
/O.CON.KREV.FW.W.0010.000000T0000Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
416 AM PDT Sun Jun 28 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND
THE EASTERN SIERRA...

* Changes...Wording update to concentrate on daytime hours today.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  420 Northern Sierra Front including Carson City, Douglas, 
  Storey, Southern Washoe, Western Lyon, and Far Southern Lassen 
  Counties, Fire Zone 421 Southern Sierra Front including 
  Alpine, Northern Mono, Southern Lyon, and Western Mineral 
  Counties, Fire Zone 423 West Humboldt Basin in Pershing County 
  and Fire Zone 429 Lahontan Basin including Churchill and 
  Eastern Mineral Counties.

* Winds...Southwest to West winds 20 to 30 mph with gusts 45 to 55
  mph again on Sunday. Ridge gusts 75 to 85 mph. Winds will shift
  to the northwest late this afternoon into the evening behind a 
  cold front.

* Humidity...5% to 13% Southern Mono County and the Lahontan 
  Basin with 10% to 20% elsewhere.

* Duration...6 to 12 hours, especially south of Highway 50 and in
  the Eastern Sierra.

* Impacts...The combination of strong gusty winds and low 
  humidity can cause fire to rapidly grow in size and intensity 
  before first responders can contain them. Lightning hold-over 
  fires from the last couple days may become large with these 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
523 
WWUS85 KREV 290534
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
1034 PM PDT Sun Jun 28 2020

CAZ274-NVZ420-421-423-429-290645-
/O.EXP.KREV.FW.W.0010.000000T0000Z-200629T0600Z/
Southern Mono County-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
West Humboldt Basin in Pershing County-
Lahontan Basin including Churchill and Eastern Mineral Counties-
1034 PM PDT Sun Jun 28 2020

...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR WESTERN NEVADA AND THE EASTERN
SIERRA...

Winds remain breezy, but will continue to weaken overnight.
Humidity is also increasing behind today's cold front.

$$

http://weather.gov/reno

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 3:08 AM PDT, 5 hours 52 minutes earlier.

Area forecast discussion, Jun 26, 3:08 AM PDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Reno NV
308 AM PDT Fri Jun 26 2020

.SYNOPSIS...

Dry and hot conditions are expected through Saturday. An area of low
pressure will bring breezy to windy conditions, which will create
significant fire concerns this weekend. A notable cool down looks to
occur early this coming week with temperatures looking to rebound to
near to above normal by next weekend.

&&

.SHORT TERM...

Skies are clear and winds are fairly light early this morning for
areas north of Mineral and Mono counties as an upper low exits the
region to our southeast. After an active afternoon of thunderstorms
yesterday, today's forecast looks dry, with light winds expected --
although, temperatures will increase a few degrees as a shortwave
ridge builds in briefly overhead.

Our weather changes markedly this weekend as an anomalous upper low
moves into the Pacific Northwest. Winds will increase across much of
the region ahead of this low Saturday afternoon and Sunday with peak
gusts up to 40-50 mph expected. A wind advisory may be needed for
areas south of Interstate 80. Blowing dust also looks quite possible
off of the sinks and playas of west-central Nevada. However, the
biggest concern is for deteriorating fire weather conditions
Saturday and Sunday due to these strong winds and lower humidities.
Please see the fire weather discussion below for more information.

A cold front will swing through our region Sunday bringing a marked
drop in temperatures which will last into the early part of next
week. Some showers look possible Sunday afternoon into Monday
beneath the southern portion of the upper low. -Johnston

.LONG TERM...Monday through Thursday...

No real significant changes were made to the long term part of the
forecast.

We still see a broad upper level trough of low pressure dipping into
the region Monday before lifting out to the east late Tuesday. This
will mean a cool-down to well below temperatures for Monday...but
the only precipitation chances should be along the Oregon border
near the core of the upper low where instability is maximized and
along the eastern Sierra where upslope north-northeast flow enhances
lift.

Temperatures start to rebound Tuesday with a few residual showers
near the Oregon border. Then temperatures warm to near or slightly
above normal for Wednesday and Thursday. Another trough of low
pressure swings by well to our north Wednesday. This will increase
the low level winds and mixing. That should raise temperatures. This
trough moves away for Thursday and we start to see a broad ridge
develop in the southwest U.S. and try to build back into our region.
That should push temperatures above normal...but developing
southwest flow aloft will limit any moisture return into the
region...and limit any storm potential.

&&

.FIRE WEATHER...

...Strong Winds Saturday and Sunday...

Lingering moisture in the far southern portions of Mono County along
with some differential heating could produce a few storms late this
afternoon for the eastern Sierra south of Mammoth Lakes...but any
storms would be very isolated.

The main impact on fire weather will be much stronger winds this
weekend along with low relative humidity. This could cause
widespread critical conditions for most of western Nevada and Mono
County. A Fire Weather Watch remains in effect for Saturday and
Sunday. We will leave it to the day shift to coordinate upgrades to
the watch with the Great Basin and Southern California GACCs with
regard to how strong they want to make the wording on any warnings.

An unseasonably cold...strong trough of low pressure starts to drop
south Saturday and pushes into the region Sunday. Ahead of the
trough...the winds on Saturday could range from 15-30 mph with gusts
approaching 35-40 mph. Dry air also pushes out ahead of the trough
with relative humidity values dipping into the range of 8-14% for
much of western Nevada and the lower valleys of Mono County.

Temperatures cool some for Sunday and humidity values start to
increase...but the winds could be even stronger south of I-80. We
might see sustained winds Sunday in the 20-30 mph range with gusts
approaching 40-45 mph...stronger in wind prone areas. That makes
both days dangerous in terms of producing fire spread...especially
given the number of lightning caused fires that have developed the
past few days.

&&

.AVIATION...

Conditions calm today as a ridge builds briefly overhead. Expect VFR
conditions and light winds for regional terminals today. An area of
low pressure will begin to move into the Pacific Northwest Saturday,
bringing with it an increase in west-southwest winds Saturday into
Sunday. Gusts as high as 30-40 kts can be expected. Ridge-top winds
will also increase with values greater than 70 kts not out of the
question. A cold front will move through the region Sunday, again
increasing winds out of the west and bringing possible LLWS to area
terminals. A few showers are possible late in the day Sunday and
possibly Monday, especially for terminals north of KMEV. Conditions
look to return to normal next week. -Johnston

&&

.REV Watches/Warnings/Advisories...
NV...Fire Weather Watch from Saturday afternoon through Sunday
     evening NVZ420-421-423-429.

CA...Fire Weather Watch from Saturday afternoon through Sunday
     evening CAZ274.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:26 PM PDTFlash Flood WarningREVDouglas3 hr
Jun 25, 6:17 PM PDTSpecial Weather StatementREVDouglas, Lyon, Storey88 min
Jun 25, 6:29 PM PDTDust Storm WarningREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more2 hr
Jun 26, 2:06 PM PDTLake Wind AdvisoryREVDouglas, Washoe54 hr
Jun 26, 2:06 PM PDTWind AdvisoryREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more57 hr

Nearby

Red Flag Warnings in Nevada, 2020Red Flag Warnings in California, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.